Vol. 66, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On generalized numerical ranges

S. M. Patel

Vol. 66 (1976), No. 1, 235–241
Abstract

The Luecke’s class of operators T on a Hilbert space H for which (T vI)1= 1∕d(v,W(T)), vCLW (T), where CLW (T) is the closure of the numerical range W(T) of T, has been generalized by using the concept of generalized numerical ranges due to C. S. Lin. Also it has been shown that the notions of generalized Minkowski distance functionals and generalized numerical ranges arise in a natural way for elements of the Calkin algebra.

Mathematical Subject Classification 2000
Primary: 47A10
Milestones
Received: 6 February 1975
Revised: 2 April 1976
Published: 1 September 1976
Authors
S. M. Patel